# SDR PAYA95D7001

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176RA
- Make and model: Dhav DHC7102
- Aircraft serial: 76
- Engine: Pwa PT6A50
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 3022375
- Condition: Misinstalled
- Location: Nr 4 Engine
- Stage of operation: AP
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

ORF-PNE - FLT 7570 - WHILE ON APPROACH, THE NR 4 ENGINE OIL PRESSURE CAUTION LIGHT ILLUMINATED.  CREW SECURED THE ENGINE FOR LANDING.  MAINTENANCE FREED AND RESEATED CARBON SEAL.  PERFORMED ACTION IAW P AND W MM 72-05-00 PG 629.  ENGINE WAS RUNUP FOR EXTENDED DURATION AND LEAK CHECKED GOOD.  (W)
